# SDR AT0100103

- Difficulty date: February 8, 2001
- Submitted: March 7, 2001
- Operation: Air carrier
- Aircraft: N824AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47278
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND AFT CARGO DOOR FRAME CRACKED.  STOP DRILLED CRACK AND FABRICATED AND INSTALLED DOUBLER IAW DC9 SRM 51-10-02, 51-10-03, 51-10-04, 51-30-02, 51-30-01, AND 52-03.
